It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Delores on October 09, 2000 at 18:31:31:

In Reply to: Re: Lortab Withdraw posted by Lewis on November 18, 1999 at 01:12:37:

: : I need some advise on how to slowly taper off Lortabs. I have been taking these pills for approximately 3 years and when I try to stop taking them I get some of the worst withdraw symptoms. It makes me so sick that I give up. Are there any suggestions from anyone who has gone through this before. I have posted on this subject quite a few times before without much success. However, I am now in a desperate situation. I've no other choice but to stop and I can't seem to muster up what it takes to stop. I would greatly appreciate some feedback from anyone who has been there or knows someone that's been there.

: : Please don't tell me to go to my doctor. My insurance run out & I don't have the money.

: : Thank you in advance for your response.
Hi RhondaI knowjust what you are feeling.I been on lortabs for 15 years and i havent put my mind to getting off of them because i feel so bad all the time but from experiences i can tell you i went about getting off them myself at one time.First of all you need to go to a place where you can be watched medicial because it is very dangeous coming off them yourself but if you cant go and money is he problem which if you really want off of them go to your drug and alcohol office or mental health and they will send you some where to help you get off you do not need any money for this.There may be certain places you can and cant go because of money or insureance but they will sed you some where,but if that failed this is what i found works.well you be hurting real bd all over your body when you get up in the mornings and have nothing stomach cramps ,dir. headaches cant hardely walk ,bad sweats well you cant just stop remember this especially if you are all along,try if possible to have a few nerve pills on you ,be sure you are able to take these tho.When you get up it depends on ow many you take a day to how many you got to slow down too.If you take lets say 10 in a day .Start slowely taking away 1or 2 a day.that would be about 8 a day for about 3 days then go down to 7 or 6 a day for 2 days,then you should be able to go down to abot 5 a day for 2 or 3 days.Then pull your nerve pills out and take 1or 2 a day because these lortabs have been working on your nervous system and maybe 1 lortab till you ca leave them along completely.Drink a lot and lots of juice and water and get out of the house and do something try to find something to o if it is just cleaning the house up.I am no doctor but i have common sence and sometimes you have no choice but to use it if that is all you got to workwith Good luck

Follow Ups

All times are GMT -7. The time now is 09:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!